Journal of Symbolic Logic 62 (4):1484-1487 (1997)

Authors
Rohit Parikh
CUNY Graduate Center
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183745395
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,579
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

What is an Inference Rule?Ronald Fagin, Joseph Y. Halpern & Moshe Y. Vardi - 1992 - Journal of Symbolic Logic 57 (3):1018-1045.

Analytics

Added to PP index
2013-10-31

Total views
12 ( #792,969 of 2,461,821 )

Recent downloads (6 months)
1 ( #448,803 of 2,461,821 )

How can I increase my downloads?

Downloads

My notes